Preprint Article Version 1 This version not peer reviewed

Notes on a Family of Inhomogeneous Linear Ordinary Differential Equations

Version 1 : Received: 2 April 2017 / Approved: 4 April 2017 / Online: 4 April 2017 (16:53:18 CEST)

How to cite: Qi, F.; Wang, J.; Guo, B. Notes on a Family of Inhomogeneous Linear Ordinary Differential Equations. Preprints 2017, 2017040026 (doi: 10.20944/preprints201704.0026.v1). Qi, F.; Wang, J.; Guo, B. Notes on a Family of Inhomogeneous Linear Ordinary Differential Equations. Preprints 2017, 2017040026 (doi: 10.20944/preprints201704.0026.v1).

Abstract

In the note, the authors find several simple and explicit forms for a family of inhomogeneous linear ordinary differential equations studied in "D. Lim, Differential equations for Daehee polynomials and their applications, J. Nonlinear Sci. Appl. 10 (2017), no. 4, 1303-1315; Available online at http://dx.doi.org/10.22436/jnsa.010.04.02".

Subject Areas

simple form; explicit form; differential equation; Lerch transcendent; logarithmic function

Readers' Comments and Ratings (2)

Comment 1
Received: 5 January 2018
Commenter: Feng Qi
Commenter's Conflict of Interests: I am the first and corresponding author
Comment: This manuscript has been formally accepted in December 2017 for publication in the Advances and Applications in Mathematical Sciences
+ Respond to this comment
Comment 2
Received: 30 January 2018
Commenter: Feng Qi
Commenter's Conflict of Interests: I am the first and corresponding author
Comment: Please cite this article as

Feng Qi, Jing-Lin Wang, and Bai-Ni Guo, Notes on a family of inhomogeneous linear ordinary differential equations, Advances and Applications in Mathematical Sciences 17 (2018), no. 4, 361--368.
+ Respond to this comment
Leave a public comment
Send a private comment to the author(s)
Rate this article
Views 0
Downloads 0
Comments 2
Metrics 0
Leave a public comment

×
Alerts
Notify me about updates to this article or when a peer-reviewed version is published.